Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 737694, 11 pages
http://dx.doi.org/10.1155/2014/737694
Review Article

Fractal-Based Methods and Inverse Problems for Differential Equations: Current State of the Art

1Department of Mathematics and Statistics, University of Guelph, Guelph, ON, Canada N1G 2W1
2Department of Economics, Management, and Quantitative Methods, University of Milan, 20122 Milan, Italy
3Department of Applied Mathematics and Sciences, Khalifa University, P.O. Box 127788, Abu Dhabi, UAE
4Department of Mathematics and Statistics, Acadia University, Wolfville, NS, Canada B4P 2R6
5Department of Applied Mathematics, University of Granada, 18071 Granada, Spain

Received 18 March 2014; Accepted 30 July 2014; Published 20 November 2014

Academic Editor: Asier Ibeas

Copyright © 2014 Herb E. Kunze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Herb E. Kunze, Davide La Torre, Franklin Mendivil, Manuel Ruiz Galán, and Rachad Zaki, “Fractal-Based Methods and Inverse Problems for Differential Equations: Current State of the Art,” Mathematical Problems in Engineering, vol. 2014, Article ID 737694, 11 pages, 2014. doi:10.1155/2014/737694